# SDR AALA20030789

- Difficulty date: July 23, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT SWITCH COVER SPRING DETACHED FROM SWITCH ASSEMBLY CAUSING EMERGENCY LIGHTS TO GO TO OFF POSITION WHEN CLOSED.  ADJUSTED EMERGENCY LIGHT SWITCH GUARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
